# SDR IPXA09M57119

- Difficulty date: August 3, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 258-F1-10, AFT CARGO COMP DOOR EXTERIOR SKIN BETWEEN STA 1926 AND STA 1931 INTERCOSTAL 2 AND INTERCOSTAL 3 FROM TOP NOT IN  MD11 SRM VOL 1.  REMOVED AND INSTALLED DOUBLER AND FILLER IAW MD11 SRM 52-10-00 FIG RE VOL 1 REV 40 REF RCD 378511.
